# SDR SWAA2022021192048

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT THESHOLD SILL WEB HAS CORROSION. / REMOVED CORROSION I/A/W SRM 51-10-02-0G-0; ORIGINAL MATERIAL .045'; LOSS .014' REMAINING .031' FOUND TO BE OUT OF LIMITS I/A/W SRM 53-30-15-1A-1 FIGURE 103 D. REMOVED AND INSTALLED NEW WEB AT FORWARD CARGO COMPARTMENT THRESHOLD I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING
